Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Delayed period, severe dizziness, headache, negative pregnancy test, on contraceptive pills. Cause?

Hi, i am having problems with my menstrual cycle. Ususally they are abnormal and i bleed more often than i should. However, i still always get my period on my 7 day break from my contraceptive pill. This was due 6 days ago and it has still not appeared, which is very strange. I took a pregnancy test 2 days after my period was due and it come back negative. I don t feel pregnant in any way, but i have woke this morning with severe dizziness and headache. Do you have any idea what this problem can be? Thank you, Amanda.
Asked On : Thu, 31 May 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
As you had test done 2 days after your expected period.
This may give false report.
Ideally pregnancy test should be done 8 days after your expected date.
So go for test again and confirm about pregnancy.
If you are on oral contraceptive tablet then chance of having pregnancy is not there.
Ok and bye.
Answered: Thu, 31 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor